A common generalization of Dickson polynomials, Fibonacci polynomials, and Lucas polynomials and applications
Keywords:
Dickson polynomials, Fibonacci numbers, Lucas numbers, Fibonacci polynomials, Lucas polynomialsAbstract
In this work, we define a more general family of polynomials in several variables satisfying a linear recurrence relation. We provide explicit formulas and determinantal expressions. Our results are then applied to secondorder recurrent polynomials, presenting several relationships and identities involving Fibonacci polynomials of order 2, Lucas polynomials of order 2, classical Fibonacci polynomials, classical Lucas polynomials, Fibonacci numbers, Lucas numbers, and both kinds of Dickson polynomials. Our findings offer a unified generalization of various existing works, with several well-known results emerging as special cases.
Downloads
Download data is not yet available.
Downloads
Published
2024-12-31
Issue
Section
Regular
How to Cite
A common generalization of Dickson polynomials, Fibonacci polynomials, and Lucas polynomials and applications. (2024). Journal of Prime Research in Mathematics, 20(2), 30 – 47. https://jprm.sms.edu.pk/index.php/jprm/article/view/230